ANKORS report toxic levels in street drugs
ANKORS OFFICIALS HAVE ISSUED THIS OVERDOSE WARNING
EXTREMELY TOXIC CONCENTRATIONS OF FENTANYL IN LIGHT YELLOW PEBBLE
FOR YOUR SAFETY:
Due to toxic levels of Fentanyl test by using a small amount first, then go slow
Don’t use alone – tell a sober buddy who can call for help
If you feel you must use while alone, consider using the Lifeguard app which can connect you with emergency medical dispatchers in the event of an overdose. Download at the App Store or Google Play.
Remember, smoking substances can still lead to overdose, take measures to prevent overdose.
Don’t mix alcohol with other drugs
Make sure you have a Naloxone kit on hand – be prepared!
Call 911 immediately if something doesn’t feel right. It is still safe (and important) to use emergency services during the COVID -19 pandemic.
Give rescue breaths and Naloxone if someone has decreased breathing or other signs of an overdose.
Use the Drug checking services and Overdose Prevention Site near you:
ANKORS – 101 BAKER STREET – 9:30 – 4:30 – Mon – Thurs
Naloxone training & kits can be picked up at:
ANKORS 101 BAKER STREET
OD Alert issued by: ANKORS